| Model Number |
MI1200 SYNCHRONY |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Affected channels were noticed during in situ measurements.An implant check has been arranged.
Additional Manufacturer Narrative
Additional information: according to the information received from the field in situ measurements show several channels with hi status likely caused by minute device mobility.Reportedly the hearing performance has been improved after re-fitting.The device remains implanted and in use.
Event or Problem Description
Affected channels were noticed during in situ measurements.The user's hearing performance with the device has improved after adjustments and reimplantation is not considered at the moment.
Additional Manufacturer Narrative
Conclusion: damage to the active electrode which is consistent with minute device mobility was determined to have led to device failure over time due to fatigue wire breakages.The problems given in the recipient report appear to match the damage found.This is a final report.
Event or Problem Description
Affected channels were noticed during in situ measurements.The user's hearing performance with the device has improved after adjustments.The user was eventually reimplanted with a new device.